# SDR SWIA2025110300720

- Difficulty date: July 20, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL12.00 FLOORBEAM COCKPIT HAS CRACK. BETWEEN FS270 AND FS280.  TRANS #30519326   (C-CHECK RO 11/01/2025)REPARED LBL12.00 FLOORBEAM COCKPIT REF CRJ900 SRM 53-11-43-201-003-A01. SEE CONTNINUE CARD FOR MORE DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337
